# SDR DL757020466

- Difficulty date: April 21, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 39,258 hours, 19,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT R4 AND L4 EXTERIOR EGRESS, 45DEF OVERHEAD AND BOTH AFT RIGHT LAV MODULE.  FOUND BROKEN WIRE BETWEEN SEAT ROWS 44 AND 45DEF.  REPAIRED WIRE, ALL EMERGENCY LIGHTS NOW CHECK NORMAL.
